# SDR UALA2011010300028

- Difficulty date: January 2, 2011
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 76,653 hours, 12,359 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1942722
- Part serial: 125
- Condition: Cracked
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK HAS CRACKED HEAT EXCHANGER WELD APROX 6 INCHES LONG MARKED WITH TAPE AND LEAKING EXCESSIVELY.   REPLACED CRACKED SECONDARY HEAT EXCHANGER.  OPS NORMAL.
